MAUDE Adverse Event Report: DePuy Orthopaedics Inc US UNIVERSAL STEM INSERT HANDLE; Hip Instruments : Handles

DePuy Orthopaedics Inc US UNIVERSAL STEM INSERT HANDLE; Hip Instruments : Handles
Catalog Number 259807460
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction

Brand Name
UNIVERSAL STEM INSERT HANDLE
Common Device Name
Hip Instruments : Handles
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50858523
Report Number1818910-2026-16396
Device Sequence Number9651641
Product Code LXH
UDI-Device Identifier10603295148449
UDI-Public(01)10603295148449(10)PG330442
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number259807460
Device Lot NumberPG330442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown